jump to search box

Journal of mathematics & music.

Availability

Online

At the Library

Other libraries

Uniform Title:
Journal of mathematics and music (Society for Mathematics and Computation in Music)
Language:
English.
Beginning date:
2007
Imprint:
Abingdon, Oxon, UK : Taylor & Francis, c2007-
Format:
  • Journal/Periodical
  • v. : ill. ; 25 cm.
Title Variation:
Journal of mathematics and music
Frequency:
Three issues per year
Vol/date range:
Vol. 1, no. 1 (Mar. 2007)-
Note:
Title from cover. "Mathematical and computational approaches to music theory, analysis, composition and performance."
Note:
Issued also online.
Note:
Official journal of the Society for Mathematics and Computation in Music.
Contributor:
Society for Mathematics and Computation in Music.
Subjects:
ISSN:
1745-9737

powered by Blacklight
© Stanford University. Stanford, California 94305. (650) 725-1064. Terms of Use | Copyright Complaints | Opt Out of Analytics
jump to top